Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Ann

Search In Journal Title:

Abbravation: Mathematische Annalen

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1016/0091-3057(82)90225-8

Search In DOI:

ISSN

1432-1807

Search In ISSN:
Search In Title Of Papers:

Conformal dimension via subcomplexes for small can

Authors: John M Mackay
Publish Date: 2015/06/13
Volume: 364, Issue: 3-4, Pages: 937-982
PDF Link

Abstract

We find new bounds on the conformal dimension of small cancellation groups These are used to show that a random few relator group has conformal dimension 2 + o1 asymptotically almost surely aas In fact if the number of relators grows like lK in the length l of the relators then aas such a random group has conformal dimension 2+K+ o1 In Gromov’s density model a random group at density dfrac18 aas has conformal dimension asymp dl / log d The upper bound for Cfrac18 groups has two main ingredients ell pcohomology following Bourdon–Kleiner and walls in the Cayley complex building on Wise and Ollivier–Wise To find lower bounds we refine the methods of Mackay Geom Funct Anal 221213–239 2012 to create larger ‘round trees’ in the Cayley complex of such groups As a corollary in the density model at dfrac18 the density d is determined up to a power by the conformal dimension of the boundary and the Euler characteristic of the groupI gratefully thank Marc Bourdon for describing to me his work with Bruce Kleiner and Piotr Przytycki for many interesting conversations about random groups and walls I also thank the referees for many helpful comments The author was partially supported by EPSRC Grant “Geometric and analytic aspects of infinite groups”


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Estimates of the Green function for X-elliptic operators
  2. Fibred multilinks and singularities $${f \overline g}$$
  3. The NSLUC property and Klee envelope
  4. Hölder estimates for parabolic p ( x , t )-Laplacian systems
  5. Ricci flow on surfaces with cusps
  6. A non-laminar dynamical Green current
  7. Artin characters, Hurwitz trees and the lifting problem
  8. Generic non-selfadjoint Zakharov–Shabat operators
  9. Strichartz estimates via the Schrödinger maximal operator
  10. Examples of relative deformation spaces that are not locally connected
  11. Polynomial approximation of Berkovich spaces and definable types
  12. Prographes sylvestres et groupes profinis presque libres
  13. Zone diagrams in Euclidean spaces and in other normed spaces
  14. A critical radius for unit Hopf vector fields on spheres
  15. Many triangulated 3-spheres
  16. New examples of c 0 -saturated Banach spaces
  17. Rational curves, Dynkin diagrams and Fano manifolds with nef tangent bundle
  18. Relatively weakly open sets in closed balls of Banach spaces, and real JB * -triples of finite rank
  19. The Bergman metric on complete Kähler manifolds
  20. Analytic torsion of Hirzebruch surfaces
  21. Déformations des cônes de vecteurs primitifs
  22. Radial entire solutions for supercritical biharmonic equations
  23. Weighted Calderón–Zygmund and Rellich inequalities in $$L^p$$
  24. On entropy, regularity and rigidity for convex representations of hyperbolic manifolds
  25. Rigidity of proper holomorphic maps between bounded symmetric domains
  26. On CR Paneitz operators and CR pluriharmonic functions
  27. Absence of wandering domains for some real entire functions with bounded singular sets
  28. Isomonodromic deformations of logarithmic connections and stability
  29. Pointwise equidistribution with an error rate and with respect to unbounded functions
  30. On the Frobenius stable part of Witt vector cohomology
  31. Quantitative mixing results and inner functions
  32. Configuration spaces, transfer, and 2-nodal solutions of a semiclassical nonlinear Schrödinger equation
  33. Spin curves and Scorza quartics
  34. Points rationnels des variétés de Shimura: un principe du “tout ou rien”
  35. On bounded and unbounded global solutions of a supercritical semilinear heat equation
  36. On the Perelman’s reduced entropy and Ricci flat manifolds with maximal volume growth
  37. On Oliver’s p -group conjecture: II
  38. Scattering in the energy space for the NLS with variable coefficients

Search Result: